# SDR CALA2019020800228

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 64,770 hours, 13,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130178 B777-33-3-6026 RH 2 DR EMER PWR SUPPLY M33098 BATTERY LOW CAPACITY RH 2 DR EMER PWR SUPPLY M33098 REPLACED AND TEST NORMAL AS PER A MM 33-51-06 ADD EMP:V920572
